An elementary proof of Chang's completeness theorem for the infinite-valued calculus of Lukasiewicz

Studia Logica 58 (1):79-97 (1997)
  Copy   BIBTEX


The interpretation of propositions in Lukasiewicz's infinite-valued calculus as answers in Ulam's game with lies--the Boolean case corresponding to the traditional Twenty Questions game--gives added interest to the completeness theorem. The literature contains several different proofs, but they invariably require technical prerequisites from such areas as model-theory, algebraic geometry, or the theory of ordered groups. The aim of this paper is to provide a self-contained proof, only requiring the rudiments of algebra and convexity in finite-dimensional vector spaces.



    Upload a copy of this work     Papers currently archived: 91,271

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

44 (#348,184)

6 months
6 (#470,955)

Historical graph of downloads
How can I increase my downloads?